Alert archive / New Jersey / Areal Flood Warnings in 2010

Areal Flood Warning 16, NWS Philadelphia/Mount Holly

March 22, 20107 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Mar 22, 2010, 8:25 PM EDT for 7 counties in New Jersey. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 22, 2010, 8:25 PM EDT (00:25 UTC)
Expired
Mar 23, 2010, 11:45 AM EDT
In force
15 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 84 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Mar 22, 7:32 PM EDT, 53 minutes earlier.

Area forecast discussion, Mar 22, 7:32 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT MON MAR 22 2010

.SYNOPSIS...
A LOW PRESSURE SYSTEM OVER NORTHERN WEST VIRGINIA WILL MOVE
NORTHEAST AND PASS ACROSS NORTHERN PENNSYLVANIA AND NEW JERSEY LATE
TONIGHT AND THROUGH SOUTHERN NEW ENGLAND ON TUESDAY. A HIGH PRESSURE
SYSTEM WILL THEN BUILD IN ACROSS THE SOUTHERN MIDDLE ATLANTIC STATES
ON WEDNESDAY AND THURSDAY. A COLD FRONT IS FORECAST TO MOVE THROUGH
THE REGION ON THURSDAY NIGHT. A SOUTHERN PLAINS LOW PRESSURE SYSTEM
WILL THEN ATTACH ITSELF TO THE FRONTAL BOUNDARY NEAR THE CAROLINAS
ON FRIDAY AS IT MOVES OFFSHORE. A CANADIAN HIGH PRESSURE SYSTEM WILL
THEN BUILD INTO THE NORTHEAST FOR THE WEEKEND BEFORE ANOTHER COLD
FRONT APPROACHES THE REGION ON MONDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE WRF-NMM IS VERIFYING POORLY WITH THE ONGOING PRECIPITATION AND
CONVECTION (IT ALSO BLED INTO SOME OF ITS HIER RESOLUTION MODELS)
THAT BY DEFAULT WE WILL BE SIDING TOWARD THE GFS AND CAN RGEM MODEL
SOLUTION THROUGH THE SHORT TERM. THE CAN RGEM AS OF NOW HAS THE BEST
HANDLE ON THE ONGOING CONVECTION.

THE FLOOD WATCH WILL REMAIN IN EFFECT AS IS. THE THUNDERSTORMS AND
HEAVIER PRECIPITATION WERE ALIGNING ITSELF VERY WELL WITH THE 925 MB
LLJ AS DEPICTED BY THE GFS. THIS FEATURE IS FORECAST TO PIVOT FROM S
TO N TO SE TO NW AS THE REST OF TODAY PROGRESSES AND BY 00Z THIS
EVENING IS ACROSS THE ACY AND PHL METRO AREA CORRIDORS AND BY 06Z IS
ACROSS NORTHERN NJ AND NORTHERN PA. THERE ARE MANY MODEL FEATURES
FCSTG ENHANCED PRECIPITATION (ISENTROPIC LIFT, LLVL THETA E RIDGE
AND THE LLJ JET ITSELF) THAT EXIT OUR CWA BY ABOUT 7Z OR 8Z TNGT.

AS THE WARM SECTOR CONTINUES TO GET PINCHED SOUTH OF OUR CWA WE WILL
SEE THE PRECIPITATION EVOLVE MORE INTO AN AREA OF STRATIFORM RAIN
AND EMBEDDED THUNDERSTORMS. WHAT SURFACE BASED INSTABILITY TO OUR SW
IS FORECAST TO BE GONE BY 00Z, BUT INSTABILITY ALOFT AS DEPICTED IN
THE S.I. AND 925MB L.I. FCSTS ARE PREDICTED TO CONTINUE THROUGH THE
NIGHT. SO WILL THE CHANCE FOR THUNDER. SATL ESTIMATES OF PWAT REMAIN
GREATER THAN 200% OF NORMAL, SO THE HIGHER END MODEL QPF BASED ON
ALL OF THE FORCING MECHANISMS STILL LOOK UNFORTUNATELY
FAVORABLE.

AS THE NIGHT CONTINUES THE SUPPORT FOR HEAVIER PRECIPITATION ENDS
AND THUS WE DID LOWER POPS FROM SW TO NE AS THE NIGHT CONTINUES. WE
FAVORED FOLLOWING THE LAV GUIDANCE FOR TEMPS TONIGHT AS THE THERMAL
RIDGE WOULD FAVOR A HOLDING OR SLIGHT RISING OF TEMPS THIS EVENING
BEFORE THEY DROP OFF TOWARD MORNING AFTER THE OCCLUDED FRONT CLEARS
THE ENTIRE AREA.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
ON TUESDAY FORECAST SOUNDINGS ARE SHOWING THAT THE CONVECTIVE
TEMPERATURES WILL BE REACHED IN OUR CWA. THE GFS DOES FORECAST THE
TROWAL TO ROTATE BACK INTO OUR CWA TUESDAY AFTERNOON PLUS THERE
REMAINS DECENT MID LVL QVEC CONVERGENCE THROUGHOUT OUR CWA. SIMILAR
TO LAST WEEK, WHILE ADDITIONAL PRECIPITATION AMOUNTS SHOULD NOT BE
HEAVY THROUGH TUESDAY NIGHT, LESS THAN HALF AN INCH, IT WOULD
PROBABLY SLOW THE RECESSION OF ANY STREAMS AND RIVERS THAT DO REACH
FLOOD STAGE.

THE FORECAST SUPPORT FOR PRECIPITATION REALLY FALLS APART AFTER
TUESDAY EVENING AND WE KEPT THE SECOND HALF OF THE NIGHT IN OUR CWA
DRY. ENOUGH COLD AIR WOULD WORK INTO THE HIGHER TERRAIN LOCATIONS
THAT IF PRECIPITATION PERSISTED THROUGH THE NIGHT, IT MIGHT NOT BE
LIQUID. GFS FORECAST SOUNDINGS SUPPORT SLEET AS A PTYPE, BUT THAT
DID NOT VERIFY WELL LAST WEEK.

A WINDIER, BUT DRY WEATHER DAY IS EXPECTED ON WEDNESDAY AS THE
CLOSED LOW MOVES FAR ENOUGH OFFSHORE AND RIDGING RETURNS AT THE
SURFACE AND ALOFT. THE CONVECTIVE TEMPERATURE ON THE FORECAST
SOUNDINGS BOUNCE AROUND BETWEEN PRESENT SOUNDING TEMPS AND TEMPS
WELL INTO THE 60S, SO IT DOES NOT READ AS A PARTLY OR MOSTLY CLOUDY
DAY. WINDS SHOULD DIMINISH WEDNESDAY NIGHT AND THURSDAY AS HIGH
PRESSURE MAKES ITS CLOSEST PASS TO OUR CWA. CLOUDS SHOULD START
INCREASING IN ADVANCE OF THE NEXT COLD FRONT AS THURSDAY PROGRESSES.

GIVEN THE COOL BIAS THAT GFS MOS IN PARTICULAR HAS HAD WITH MAX
TEMPS THIS MONTH WE HAVE GONE WITH THE WARMER MOS DATASETS FOR MAX
TEMPS TUE THROUGH THU. MIN TEMPS IN GENERAL WERE A STAT GUIDANCE
BLEND EXCEPT FOR WEDNESDAY NIGHT WHERE WE FAVORED THE LOWER GFS MOS
BECAUSE OF THE RADIATIONAL COOLING LOOK.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AN ACTIVE PATTERN LOOKS TO OCCUR AS ADDITIONAL ENERGY CARVES MORE
TROUGHINESS ACROSS THE PLAINS DURING THE START OF THIS TIME FRAME.
THE SOUTHERN JET LOOKS TO PROVIDE PLENTY OF ENERGY WHILE THE
NORTHERN JET SEEMS TO BRUSH THE NORTHERN TIER STATES. THE NORTHERN
STREAM THOUGH WILL PUSH A COLD FRONT ACROSS OUR AREA THURSDAY NIGHT
AS A CHILLY HIGH PRESSURE SYSTEM BUILDS ACROSS THE GREAT LAKES AND
SOUTHEASTERN CANADA. MEANWHILE, THE ENERGY THAT EJECTED INTO THE
CENTRAL/SOUTHERN PLAINS WILL SCOUT EASTWARD ALONG THE AFOREMENTIONED
FRONTAL BOUNDARY. WE WILL HAVE TO SEE IF THIS SYSTEM ENDS UP
WRAPPING UP MORE AND BECOMING A CLOSED LOW AS THIS RECENT WINTER AND
THE START OF THIS SPRING HAVE MOSTLY TRENDED THIS WAY. AS THE CASE
THIS FAR OUT, THE MODEL GUIDANCE DOES SHOW SOME DISAGREEMENT WITH
THE DETAILS ESPECIALLY. THE GFS IS FARTHER NORTH WITH THE SURFACE
WAVE WHILE THE 00Z ECMWF IS FARTHER SOUTH AND DRIER. THE SURFACE
HIGH ADVERTISED TO BE BUILDING JUST TO OUR NORTH MAY DELIVER ENOUGH
LOW TO MID LEVEL DRY AIR TO PUSH THE BULK OF THE OVERRUNNING TYPE
PRECIPITATION FARTHER TO THE SOUTH /AS OF NOW WE ARE CARRYING RATHER
LOW DEW POINTS/.

WE GENERALLY FOLLOWED HPC GUIDANCE, WHICH WENT MORE WITH THE 00Z
ECMWF ALONG WITH SOME INCORPORATION OF THE 00Z ECMWF ENSEMBLE MEAN.
WE THEN MADE SOME TWEAKS BASED ON ADDITIONAL COLLABORATION WITH OUR
SURROUNDING OFFICES. WE BROUGHT IN LOW CHC POPS LATER THURSDAY NIGHT
AND FRIDAY MORNING, THEN LOWERED THEM FROM NORTH TO SOUTH DURING
FRIDAY AFTERNOON. IF THE PRECIPITATION DOES GET INTO OUR AREA, THE
ATMOSPHERIC PROFILE WOULD SUPPORT SOME SNOW ESPECIALLY ACROSS THE
FAR NORTH. THE GFS WOULD SUGGEST THAT SNOW COULD FALL FARTHER SOUTH.
GIVEN THE UNCERTAINTY ON JUST HOW FAR NORTH THE PRECIPITATION SHIELD
GETS AND ALSO THE THERMAL PROFILES, WE JUST CONFINED THE RAIN/SNOW
MENTION ACROSS THE FAR NORTHWESTERN ZONES ATTM. OVERALL THOUGH, A
COOLER REGIME WILL BE INDICATED DURING THIS TIME FRAME ALTHOUGH SOME
MODERATION IS ANTICIPATED ON MONDAY AS A RETURN FLOW MAY BECOME
ESTABLISHED AHEAD OF THE NEXT SYSTEM. FOR MONDAY, WE WENT WITH CHC
POPS AS THE NEXT SYSTEM APPROACHES FROM THE WEST.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AN AREA OF LOW PRESSURE IN NORTHERN WEST VIRGINIA EARLY THIS EVENING
WILL GRADUALLY MOVE EASTWARD OVERNIGHT AND CROSS OUR AREA THROUGH
TUESDAY MORNING. SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE AREA
HAVE BEEN MOSTLY IN BANDS AS THEY MOVE FROM SOUTH TO NORTH, HOWEVER
THE CHANCES OF MORE WIDESPREAD THUNDER LOOKS TO BE LESS NOW. WE WENT
AHEAD AND REMOVED THE THUNDER FROM ALL OUR TERMINALS AS THE THREAT
APPEARS TO BE MORE ISOLATED NOW. WE WILL MONITOR THOUGH AND ISSUE
AMENDMENTS IF THUNDER LOOKS TO IMPACT A PARTICULAR TERMINAL,
ESPECIALLY GIVEN RADAR TRENDS OFF OF THE MARYLAND ATLANTIC COAST.
OTHERWISE, SHOWERS WILL CONTINUE TO MOVE ACROSS THE AREA THROUGH THE
NIGHT WITH THE STEADIEST PROBABLY BECOMING ESTABLISHED IN THE
VICINITY OF KRDG TO KABE THEN TO NEAR KTTN. OVERALL, WE CARRIED A
TEMPO GROUP FOR AWHILE TO INDICATE SOME HEAVIER SHOWERS THEN WENT TO
A PREVAILING GROUP GIVEN SOME UNCERTAINTY ON THE ORGANIZATION OF THE
PRECIPITATION. MVFR TO IFR CEILINGS ARE EXPECTED TO LINGER THROUGH
THE NIGHT AND EARLY TUESDAY MORNING, WITH VISIBILITIES LOWERING TO
MVFR/IFR IN HEAVIER RAIN AND SOME POSSIBLE FOG.

AS THE STORM SYSTEM MOVES ACROSS THE AREA TUESDAY, THE PRECIPITATION
IS EXPECTED TO BE WINDING DOWN FOR MOST, ALTHOUGH SOME SHOWERS
CANNOT BE RULED OUT /PERHAPS GREATEST CHANCE AT KABE/. THE CEILINGS
AND VISIBILITIES ARE EXPECTED TO IMPROVE THROUGH THE MORNING WITH
VFR CONDITIONS EXPECTED EVERYWHERE FROM ABOUT MIDDAY ON. THE
EXCEPTION IS WHERE SHOWERS OCCUR. THE SURFACE WINDS WILL TURN FROM
THE SOUTHEAST TO SOUTHWEST INTO TUESDAY MORNING THEN MORE WESTERLY
AT SOME TERMINALS TUESDAY AFTERNOON. THE WIND SPEED SHOULD GENERALLY
BE LESS THAN 15 KNOTS, ALTHOUGH PERHAPS SOMEWHAT OF AN INCREASE
NOTED TOWARD THE END OF THE TAF PERIOD AND ESPECIALLY FOR THE KPHL
30-HOUR TAF AS THE STORM SYSTEM DEPARTS MORE.

OUTLOOK...
AS LOW PRESSURE MOVES NORTHEAST OF OUR AREA VFR CONDITIONS ARE
EXPECTED THROUGH THURSDAY. HOWEVER, A WESTERLY WIND WILL TURN GUSTY
TUESDAY NIGHT AND WEDNESDAY WITH GUSTS UP TO 30 KNOTS POSSIBLE AT
TIMES. A COLD FRONT IS EXPECTED TO SETTLE ACROSS OUR AREA THURSDAY
NIGHT AND AN AREA OF LOW PRESSURE MAY TRACK ALONG IT. AS A RESULT,
ANOTHER ROUND OF PRECIPITATION WILL BE POSSIBLE LATE THURSDAY NIGHT
AND FRIDAY. HIGH PRESSURE SHOULD THEN RETURN FOR SATURDAY WITH NO
SIGNIFICANT WEATHER ANTICIPATED.

&&

.MARINE...
AN AREA OF LOW PRESSURE WILL BE SLIDE JUST TO THE NORTH OF THE
WATERS TONIGHT INTO TUESDAY, PULLING A COUPLE OF FRONTAL BOUNDARIES
WITH IT; ONE TONIGHT AND ONE LATE ON TUESDAY. THE WINDS ACROSS THE
WATERS ARE NOT EXPECTED TO SWITCH TO A WESTERLY OR NORTHWESTERLY
DIRECTION UNTIL AFTER THE SECOND FRONTAL BOUNDARY. HOWEVER, WINDS
ARE EXPECTED TO INCREASE TO SMALL CRAFT ADVISORY CRITERIA TONIGHT
AND LAST THROUGH AT LEAST WEDNESDAY. THERE COULD BE A PERIOD TONIGHT
INTO EARLY TUESDAY WHEN THE WINDS MAY DIMINISH, BUT WE WILL LEAVE
THE ADVISORY UP AT THIS TIME. SEAS WILL INCREASE AS WELL OVER THE
NEXT COUPLE OF DAYS. AS THE LOW STRENGTHENS TO OUR NORTHEAST, THERE
IS THE POTENTIAL FOR WINDS TO INCREASE CLOSE TO GALE FORCE LATE
TUESDAY NIGHT INTO WEDNESDAY BEHIND THE SECOND FRONTAL BOUNDARY WITH
THE COOL AIR MOVING OVER THE /WARMER/ WATERS. FOR NOW WE HAVE HELD
OFF ON ISSUING A GALE WATCH, BUT THIS MAY NEED TO BE LOOKED AT MORE
IN THE FUTURE.

AS THE LOW CONTINUES TO MOVE AWAY FROM THE AREA WEDNESDAY NIGHT,
WINDS WILL DIMINISH THROUGH THURSDAY. HOWEVER, THERE IS THE
POSSIBILITY THAT WINDS MAY APPROACH SMALL CRAFT ADVISORY ON FRIDAY
AS A FRONTAL BOUNDARY WILL MOVE ACROSS THE AREA. BEHIND THIS FRONT,
HIGH PRESSURE WILL BUILD IN FOR THE WEEKEND, BRINGING NICE WEATHER
ONCE AGAIN TO THE WATERS.

&&

.HYDROLOGY...
NO BIG CHANGES TO EVENT TOTAL BASINWIDE AVERAGE QPF ACROSS OUR
REGION WITH 1 TO 2 INCHES EXPECTED FROM THE LOCAL PHL AREA
NORTHWARD. ONCE AGAIN SOME OF THE THE HIGHER QPF IS COINCIDING WITH
AREAS THAT WERE HIT HARD LAST WEEK IN THE RARITAN AND PASSAIC BASINS
AND THIS IS THE MOST VULNERABLE AREA IN THE CURRENT FLOOD WATCH.
THE PRESENCE OF THUNDERSTORMS WILL CAUSE MORE VARIABILITY IN
PRECIPITATION AMOUNTS THAN THERE WERE LAST WEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH TUESDAY MORNING FOR PAZ068-069-071.
NJ...FLOOD WATCH THROUGH TUESDAY MORNING FOR NJZ001-007>010-012.
     FLOOD WATCH THROUGH TUESDAY MORNING FOR NJZ013-015-018>020-027.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT WEDNESDAY FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...GORSE
AVIATION...GORSE
MARINE...ROBERTSON
HYDROLOGY...GIGI
Hazardous weather outlook, Mar 22, 3:23 PM EDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 PM EDT MON MAR 22 2010

NJZ001-007>010-012-231930-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
323 PM EDT MON MAR 22 2010

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHWEST NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED, RAINFALL REPORTS ARE ALWAYS
APPRECIATED.

DEZ001>004-MDZ008-012-015-019-020-NJZ014-016-017-021>026-PAZ054-055-
060>062-067-070-231930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-EASTERN MONMOUTH-SALEM-GLOUCESTER-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-DELAWARE-
323 PM EDT MON MAR 22 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME HEAVY RAIN IS LIKELY INTO TONIGHT WITH LOCALIZED FLOODING
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED, RAINFALL REPORTS ARE ALWAYS
APPRECIATED.

NJZ013-015-018>020-027-PAZ068-069-071-231930-
WESTERN MONMOUTH-MERCER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
SOUTHEASTERN BURLINGTON-MONTGOMERY-BUCKS-PHILADELPHIA-
323 PM EDT MON MAR 22 2010

...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED, RAINFALL REPORTS ARE ALWAYS
APPRECIATED.

ANZ430-431-452>455-231930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
323 PM EDT MON MAR 22 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ450-451-231930-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
323 PM EDT MON MAR 22 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 PM EDT
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 12:30 AM EDTRiver Flood WarningPHIEssex, Morris, Passaic3 days
Mar 23, 12:30 AM EDTRiver Flood WarningPHIEssex, Passaic3 days
Mar 23, 1:16 AM EDTRiver Flood WarningPHIMorris, Passaic20 hr
Mar 23, 1:22 AM EDTRiver Flood WarningPHIMorris44 hr
Mar 23, 1:32 AM EDTRiver Flood WarningPHIPassaic38 hr
Mar 23, 6:24 AM EDTRiver Flood WarningPHIMorris22 hr
Mar 23, 3:14 PM EDTGale WarningPHI22 hr

Nearby

Areal Flood Warnings in New Jersey, 2010Every areal flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.